Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 577, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2016, 6:00 PM CDT for Lincoln County, Oklahoma County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2016, 6:00 PM CDT (23:00 UTC)
- Expired
- Jul 3, 2016, 6:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 50 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 9.8
The text
As transmitted.
091
WUUS54 KOUN 032300
SVROUN
OKC081-109-032345-
/O.NEW.KOUN.SV.W.0577.160703T2300Z-160703T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
600 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
CENTRAL LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 645 PM CDT
* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KENDRICK TO NEAR OKLAHOMA CITY...MOVING EAST AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN EDMOND...CHANDLER...JONES...STROUD...LUTHER...
DAVENPORT...WELLSTON...ARCADIA...WARWICK...KENDRICK AND FALLIS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 138 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3569 9662 3551 9720 3562 9741 3573 9722
3572 9714 3574 9714 3585 9680 3582 9662
TIME...MOT...LOC 2300Z 276DEG 24KT 3582 9680 3562 9733
HAIL...0.75IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:37 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 3, 3:37 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
337 PM CDT SUN JUL 3 2016
.DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.
Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.
Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 72 94 75 96 / 40 10 10 10
Hobart OK 71 98 75 101 / 10 10 10 20
Wichita Falls TX 76 99 78 101 / 30 20 20 10
Gage OK 65 96 71 100 / 0 10 10 20
Ponca City OK 67 91 76 97 / 30 0 10 20
Durant OK 77 93 76 95 / 60 30 10 10
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
037>048-050>052.
TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.
&&
23/11Hazardous weather outlook, Jul 3, 11:51 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1151 AM CDT SUN JUL 3 2016 OKZ004>048-050>052-TXZ083>090-041000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1151 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3 PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 3 PM TO 11 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY. .HEAT... TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE ACROSS THE REGION EACH AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 3, 4:49 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT SUN JUL 3 2016
OKZ039-044-045-TXZ086-089-090-032215-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-ARCHER TX-WICHITA TX-
449 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...SOUTHERN STEPHENS...NORTHWESTERN CLAY...
NORTHERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 515 PM CDT...
AT 446 PM CDT...SCATTERED THUNDERSTORMS WERE DEVELOPING ALONG A LINE
EXTENDING FROM 3 MILES WEST OF HASTINGS TO 5 MILES SOUTH OF WICHITA
FALLS TO 4 MILES NORTHWEST OF ARCHER CITY...MOVING NORTHEAST AT 25
MPH. STORMS ARE INTENSIFYING AND WARNINGS COULD BE ISSUED SOON.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3354 9885 3429 9819 3448 9762 3397 9799
3353 9840
TIME...MOT...LOC 2146Z 245DEG 20KT 3421 9816 3383 9851 3365 9868
11Special weather statement, Jul 3, 5:08 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CDT SUN JUL 3 2016
OKZ019-025-026-032245-
OKLAHOMA OK-LOGAN OK-LINCOLN OK-
508 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA...
SOUTHEASTERN LOGAN AND WEST CENTRAL LINCOLN COUNTIES UNTIL 545 PM
CDT...
AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
LUTHER...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
LUTHER...WELLSTON AND FALLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3564 9728 3575 9730 3579 9710 3575 9703
3567 9704
TIME...MOT...LOC 2206Z 255DEG 23KT 3570 9723
MAHALESpecial weather statement, Jul 3, 5:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT SUN JUL 3 2016
OKZ039-044-045-TXZ086-089-090-032245-
COTTON OK-JEFFERSON OK-STEPHENS OK-CLAY TX-ARCHER TX-WICHITA TX-
511 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...CENTRAL STEPHENS...NORTHWESTERN CLAY...
NORTHEASTERN ARCHER AND SOUTHEASTERN WICHITA COUNTIES UNTIL 545 PM
CDT...
AT 509 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF CORUM TO 6 MILES NORTHWEST OF BYERS TO 7 MILES
SOUTH OF WICHITA FALLS...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN WICHITA FALLS...DUNCAN...WAURIKA...COMANCHE...TEMPLE...
PETROLIA...BYERS...DEAN...JOLLY...HASTINGS...ADDINGTON...
LAKE ARROWHEAD...CORUM...WAURIKA LAKE...LAKESIDE CITY...
EMPIRE CITY AND CHARLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3373 9866 3411 9834 3458 9800 3468 9758
3431 9790 3367 9832
TIME...MOT...LOC 2209Z 241DEG 18KT 3441 9805 3414 9828 3381 9847
11Special weather statement, Jul 3, 5:50 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
550 PM CDT SUN JUL 3 2016
OKZ025-032315-
OKLAHOMA OK-
550 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKLAHOMA COUNTY
UNTIL 615 PM CDT...
AT 548 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR LUTHER TO NEAR EDMOND...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 140 AND 145.
INTERSTATE 44 BETWEEN MILE MARKERS 149 AND 151.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3561 9747 3570 9749 3573 9720 3572 9715
3566 9714 3565 9714
TIME...MOT...LOC 2248Z 264DEG 31KT 3570 9719 3566 9743
MAHALESpecial weather statement, Jul 3, 5:57 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
557 PM CDT SUN JUL 3 2016
TXZ086-090-032315-
CLAY TX-WICHITA TX-
557 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLAY AND
SOUTHEASTERN WICHITA COUNTIES UNTIL 615 PM CDT...
AT 556 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
WICHITA FALLS...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...DEAN...SHEPPARD AFB...PLEASANT VALLEY AND CASHION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
&&
LAT...LON 3393 9866 3407 9850 3406 9848 3407 9845
3395 9827 3383 9851 3384 9853
TIME...MOT...LOC 2256Z 223DEG 17KT 3393 9853
11Special weather statement, Jul 3, 5:59 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT SUN JUL 3 2016
OKZ039-040-044-045-TXZ090-032330-
COTTON OK-JEFFERSON OK-GARVIN OK-STEPHENS OK-CLAY TX-
559 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
NORTHWESTERN JEFFERSON...WESTERN GARVIN...EASTERN STEPHENS AND
NORTHEASTERN CLAY COUNTIES UNTIL 630 PM CDT...
AT 556 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES EAST OF BRAY TO 7 MILES EAST OF COMANCHE TO 4 MILES SOUTHWEST
OF HASTINGS...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WAURIKA...COMANCHE...RYAN...VELMA...BYERS...FOSTER...HASTINGS...
LOCO...ADDINGTON...SUGDEN...SOUTHEASTERN WAURIKA LAKE AND PERNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3409 9831 3435 9800 3462 9777 3482 9746
3457 9749 3450 9754 3450 9756 3448 9756
3395 9795
TIME...MOT...LOC 2256Z 233DEG 26KT 3463 9774 3436 9783 3417 9814
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:02 PM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Jul 2, 7:14 PM CDT | Special Weather Statement | OUN | Harper | 46 min |
| Jul 2, 7:31 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa, Tillman | 44 min |
| Jul 2, 7:49 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Jul 2, 8:14 PM CDT | Special Weather Statement | OUN | Harper | 16 min |
| Jul 2, 8:17 PM CDT | Special Weather Statement | OUN | Tillman | 43 min |
| Jul 2, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 51 min |
| Jul 2, 9:07 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Jul 2, 9:17 PM CDT | Special Weather Statement | OUN | Comanche, Cotton | 28 min |
| Jul 2, 9:25 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Jul 2, 9:52 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Jul 2, 10:14 PM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jul 2, 10:43 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Jul 3, 3:05 PM CDT | Special Weather Statement | OUN | Logan | 25 min |
| Jul 3, 3:12 PM CDT | Heat Advisory | OUN | Alfalfa, Atoka, Blaine, Bryan, Caddo, Canadian and 33 more | 4 days |
| Jul 3, 3:49 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Jul 3, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 47 min |
| Jul 3, 4:06 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| Jul 3, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| Jul 3, 4:12 PM CDT | Tornado Warning | OUN | Payne | 48 min |
| Jul 3, 4:15 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 30 min |
| Jul 3, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 62 min |
| Jul 3, 4:44 PM CDT | Tornado Warning | OUN | Lincoln, Logan | 31 min |
| Jul 3, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 20 min |
| Jul 3, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 25 min |
| Jul 3, 5:08 PM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 3, 5:11 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne | 2 hr |
| Jul 3, 5:11 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| Jul 3, 5:14 PM CDT | Tornado Warning | OUN | Lincoln | 31 min |
| Jul 3, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 43 min |
| Jul 3, 5:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 23 min |
| Jul 3, 5:50 PM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Jul 3, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 32 min |
| Jul 3, 5:59 PM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 31 min |
| Jul 3, 6:11 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma | 2 hr |
| Jul 3, 6:19 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Jul 3, 6:25 PM CDT | Special Weather Statement | OUN | Jefferson | 35 min |
| Jul 3, 6:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 49 min |
| Jul 3, 6:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 39 min |
| Jul 3, 6:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 23 min |
| Jul 3, 6:52 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 38 min |
| Jul 3, 6:53 PM CDT | Areal Flood Advisory | OUN | Cotton, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.